# SDR DHLA2008743521

- Difficulty date: November 10, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"D" CHECK, UPPER FUSELAGE PAX CABIN AT BS 680 BETWEEN STR.16R & 17R FRAME WITH HOLE. REPAIRED FUSELAGE FRAME SECTION AT BS 680 BETWEEN S15 & 17R DUE TO DOUBLE HOLE IAW SRM 51-40-3 FIG.1.
